MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER; NEURAL FUNCTION MEASURING SYSTEM

NIHON KOHDEN CORPORATION NEUROMASTER; NEURAL FUNCTION MEASURING SYSTEM
Model Number MEE-2000A-LT
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the neuro work bench with a mee 2000a stimulator froze during a procedure.The customer reported that the wireless internet dropped, which caused a vpn loss and this made the device(s) freeze.The customer rebooted the device(s) and after the reboot, the neuro work bench (nwb) including mee 2000a stimulator system was able to open and they were able to finish the exam without further issues.No patient harm was reported.Note: the mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the mee-2000a-lt: pc: model#: a/dell-5520 - lt, serial#: (b)(6), device manufacturer data: 08/10/2023, unique device identifier (udi): na, returned to manufacturer: na.
 
Event or Problem Description
The customer reported that the neuro work bench with a mee 2000a stimulator froze during a procedure.The customer reported that the wireless internet dropped, which caused a vpn loss and this made the device(s) freeze.The customer rebooted the device(s) and after the reboot, the neuro work bench (nwb) including mee 2000a stimulator system was able to open and they were able to finish the exam without further issues.No patient harm was reported.Note: the mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).
 
Event or Problem Description
The eeg technician reported that neuro work bench (nwb), as well as the mee 2000a stimulator froze during a procedure.The wireless connection dropped, which caused the vpn to disconnect.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the eeg technician reported that neuro work bench (nwb), as well as the mee 2000a stimulator froze during a procedure.The wireless connection dropped, which caused the vpn to disconnect.After rebooting the eeg system, they were able to open and finish the exam without issue.No patient harm was reported.Note: the mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).Investigation summary: the system logs were sent in for review.However, nk was unable to confirm the reported incident.A definitive root cause was not determined, due to limited information.The issue possibly stemmed from the facility's network issues, due to possible wireless and/or vpn connectivity issues at the offsite location.After the system was rebooted, the issue was resolved.The customer was notified that we did not find anything remarkable, during the review of the logs, that would help us determine a cause.Since contact was last made with the customer, no further issues related to this incident have been reported to date.Trending for similar issues and devices will continue to be monitored by nk.Additional device information: d10 concomitant medical device: the following device was connected to and supports the software needed to run the mee-2000a-lt: pc: model #: a/dell-5520 - lt.Serial #: (b)(6).Device manufacturer data: 08/10/2023.Returned to manufacturer: na.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
NEUROMASTER
Common Device Name
NEURAL FUNCTION MEASURING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key21810867
Report Number8030229-2025-04856
Device Sequence Number15345687
Product Code GWF
UDI-Device Identifier00841983103629
UDI-Public(01)00841983103629
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEE-2000A-LT
Device Catalogue NumberMEE-2000A-LT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A/DELL-5520-LT COMPUTER; A/DELL-5520-LT COMPUTER
Patient SexUnknown